| Model Number |
01.18.133 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/06/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a subsided stem and the cause is unknown.About 9 years and 8 months after the primary surgery, the surgeon revised the stem, head, and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 16 october 2024 lot 144107: (b)(4) items manufactured and released on 04-aug-2014.Expiration date: 2019-06-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.